# SDR TRAX200700288

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 11,213 hours, 7,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD CENTER FLOOR SUPPORT ANGLE CORRODED.  REMOVED FS 280 FWD CENTER FLOOR SUPPORT ANGLE MH715 LOCATED HOLES IN SERVICEABLE ANGLE P/N CC670-33292-13 IAW CRJ SRM 51-40-11 MH715.  OK TO INSTALL.  INSTALLED FWD CENTER FLOOR SUPPORT IAW CRJ CRM 51-42-06 & 51-42-21 JA10220 2-27-07.  OK TO TOPCOAT.  TOPCOATED IAW CRJ SRM 51-25-16 JA10220 2-27-07.  REINSTALLED AVIONICS COMPARTMENT LIGHT TO FS 280 SUPPORT ANGLE IAW CRJ 200 SRM 51-42-06.  MDA1064 2-27-07.  SUPPLEMENTAL - SDR CLOSED 03/01/07.
